# SDR ABXA9900650

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 59139005517
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD SPOILER ACTUATOR VALVE BODY EXFOLIATED AND VALVE LINK MOUNT AREA CRACKED.  REPLACED ACTUATOR IAW ABX EA 2760D019-001.
